RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1996, Volume 187, Number 7, Pages 35–58 (Mi msb143)  

This article is cited in 1 scientific paper (total in 1 paper)

Sequences of rectangular Fourier sums of continuous functions with given majorants of the mixed moduli of smoothness

O. V. Davydov

Dnepropetrovsk State University

Abstract: Approximation by the rectangular Fourier sums $S_N(f)$ is studied for classes of functions of several variables defined in terms of the orders of decrease of the mixed moduli of smoothness. The problem of the existence of a single (independent of $N$) function $f$ on which the order of the approximation in the corresponding class is realized is solved.

DOI: https://doi.org/10.4213/sm143

Full text: PDF file (336 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1996, 187:7, 981–1004

Bibliographic databases:

UDC: 517.5
MSC: Primary 42B05; Secondary 26B05
Received: 27.09.1995

Citation: O. V. Davydov, “Sequences of rectangular Fourier sums of continuous functions with given majorants of the mixed moduli of smoothness”, Mat. Sb., 187:7 (1996), 35–58; Sb. Math., 187:7 (1996), 981–1004

Citation in format AMSBIB
\Bibitem{Dav96}
\by O.~V.~Davydov
\paper Sequences of rectangular Fourier sums of continuous functions with given majorants of the~mixed moduli of smoothness
\jour Mat. Sb.
\yr 1996
\vol 187
\issue 7
\pages 35--58
\mathnet{http://mi.mathnet.ru/msb143}
\crossref{https://doi.org/10.4213/sm143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1404186}
\zmath{https://zbmath.org/?q=an:0874.42005}
\transl
\jour Sb. Math.
\yr 1996
\vol 187
\issue 7
\pages 981--1004
\crossref{https://doi.org/10.1070/SM1996v187n07ABEH000143}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VW99300002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030305547}


Linking options:
  • http://mi.mathnet.ru/eng/msb143
  • https://doi.org/10.4213/sm143
  • http://mi.mathnet.ru/eng/msb/v187/i7/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dinh Dung, Ullrich T., “Whitney type inequalities for local anisotropic polynomial approximation”, J Approx Theory, 163:11 (2011), 1590–1605  crossref  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:135
    Full text:40
    References:11
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017